RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 4, Pages 458–462 (Mi tvp4949)  

Short Communications

On Multi-Dimensional Stationary Random Processes

E. G. Gladyshev

Moscow

Abstract: The necessary and sufficient conditions for the regularity as well as for “the maximum regularity” of $n$-dimensional stationary random processes $(x_1(t),x_2(t),…,x_n(t))$ with continuous time are obtained.
Wold’s development “for the process” is also proved.

Full text: PDF file (463 kB)

English version:
Theory of Probability and its Applications, 1958, 3:4, 425–428

Received: 25.05.1958

Citation: E. G. Gladyshev, “On Multi-Dimensional Stationary Random Processes”, Teor. Veroyatnost. i Primenen., 3:4 (1958), 458–462; Theory Probab. Appl., 3:4 (1958), 425–428

Citation in format AMSBIB
\Bibitem{Gla58}
\by E.~G.~Gladyshev
\paper On Multi-Dimensional Stationary Random Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 4
\pages 458--462
\mathnet{http://mi.mathnet.ru/tvp4949}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 4
\pages 425--428
\crossref{https://doi.org/10.1137/1103035}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4949
  • http://mi.mathnet.ru/eng/tvp/v3/i4/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:53
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019